# SDR CALA2017111003969

- Difficulty date: November 10, 2017
- Submitted: November 11, 2017
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 70,406 hours, 18,502 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Condition: Inoperative
- Location: Mlg Indicator
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

NO LEFT MAIN GEAR LIGHT WHEN GEAR SELECTED DOWN.  LIGHT TESTED GOOD ALT PROCEEDURE,  STILL NO LIGHT.  EMERGENCY DECLARED.  REPLACED THE LT MAIN GEAR LED LENS AND BASE ASSY. P3 PANEL, LIGHT CHECKED OK.
